# SDR 96ZZZX1307

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CABIN, SEAT TRACK BROKEN AT FS 850, RBL 45.  CUT OUT BROKEN SECTION OF SEAT TRACK.  MADE REPAIR PER SRM 53-10-5, PAGE 4A.  DRILLED HOLES, ALODINED AND PRIMED.  INSTALLED REPAIR PER SRM 53-10-5, PAGES 4A AND 4B.  TAT:  53,881.4 HRS.  TAC:  36,380
